# SDR YENA2025031400255

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 34,720 hours, 11,066 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2662, BGI-JFK. ODOR EVENT ON DESCENT NO VIS FUMES PUNGENT. ITCHY EYES PERSISTENT THROUGH LANDING AND AT GATE AT LEAST 8 CUSTOMER COMPLAINTS ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
